IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev QIT Conf / Next QIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Quantum Information Technology (QIT) [schedule] [select]
Chair Masahiro Kitagawa (Osaka Univ.)
Secretary Harumichi Nishimura (Osaka Pref. Univ.), Toyohiro Tsurumaru (Mitsubishi Electric)

Conference Date Mon, May 21, 2012 09:55 - 18:00
Tue, May 22, 2012 09:20 - 16:15
Topics Quantum Information 
Conference Place Integrated research building I, Bunkyo campus, Fukui University 
Address 3-9-1 Bunkyo, Fukui City, Fukui Prefecture, 910-8507 Japan
Transportation Guide Approximately 10 minutes from JR Fukui station by bus or taxi
http://www.u-fukui.ac.jp/eng/access/index.html
Contact
Person
Akihisa Hayashi, Fuminori Sakaguchi, Takaaki Hashimoto, Minoru Horibe
Sponsors This conference is co-sponsored by Quantum Electronics Group, The Japan Society of Applied Physics.

Mon, May 21 AM  Opening
09:55 - 10:00
  09:55-10:00 Opening Address ( 5 min. )
Mon, May 21 AM 
10:00 - 11:20
(1) 10:00-10:20 Improvements in quantum genetic operations Akira Saitoh (Kinki Univ., Present Add.: NII), Robabeh Rahimi (Univ. Waterloo), Mikio Nakahara (Kinki Univ.)
(2) 10:20-10:40 Universal construction of controlled-unitary gates using dynamical decoupling Shojun Nakayama (UT), Akihito Soeda (NUS), Mio Murao (UT)
(3) 10:40-11:00 Quantum algorithm for simulating the dissipative dynamics and obtaining the energy spectrum of a physical system Sahel Ashhab, Hefeng Wang, Franco Nori (RIKEN)
(4) 11:00-11:20 Sp(2,Z) covariant Wigner function on N dimensional vector space Minoru Horibe, Takaaki Hashimoto, Akihisa Hayashi (Univ. Fukui)
  11:20-11:40 Break ( 20 min. )
Mon, May 21 AM  Invited Talk
11:40 - 12:20
(5) 11:40-12:20 [Invited Talk]
New models for non-local games
Andris Ambainis (University of Latvia)
  12:20-13:20 Lunch Break ( 60 min. )
Mon, May 21 PM  Poster Session
13:20 - 15:00
  - Poster Session (Posters are listed at the end of the Program)
  15:00-15:20 Break ( 20 min. )
Mon, May 21 PM  Tutorial
15:20 - 16:00
(6) 15:20-16:00 [Tutorial Lecture]
Topological fault-tolerant quantum computation
Keisuke Fujii (Osaka Univ.)
  16:00-16:20 Break ( 20 min. )
Mon, May 21 PM 
16:20 - 18:00
(7) 16:20-16:40 Optimal entanglement manipulation via coherent-state transmission Go Kato, Koji Azuma (NTT)
(8) 16:40-17:00 Irreversibility of Entanglement Concentration Wataru Kumagai (Tohoku Univ.), Masahito Hayashi (Nagoya Univ./National Univ. of Singapore)
(9) 17:00-17:20 Analysis of quantum teleportation using weak measurement statistics Masanori Hiroishi, Holger F. Hofmann (Hiroshima Univ.)
(10) 17:20-17:40 Phase-random states and their approximate generation Yoshifumi Nakata, Peter S. Turner, Mio Murao (Univ. Tokyo)
(11) 17:40-18:00 On proving violation of realism in quantum theory using macroscopic observables Pawel Kurzynski, Akihito Soeda, Ravishankar Ramanathan (NUS), Andrzej Grudka (Adam Mickiewicz University), Jayne Thompson (The University of Melbourne), Dagomir Kaszlikowski (NUS)
  18:00-18:20 ( 20 min. )
  18:20-20:20 Banquet ( 120 min. )
Tue, May 22 AM 
09:20 - 10:20
(12) 09:20-09:40 Application of an integer-type algorithm for ODEs to quantum optics Hiroaki Ashiki, Fuminori Sakaguchi (Univ. Fukui)
(13) 09:40-10:00 Numerical optimization method of dynamical decoupling sequences Yutaka Tabuchi, Masahiro Kitagawa (Osaka Univ.)
(14) 10:00-10:20 Reduced Concatenated Composite Quantum Gates Masamitsu Bando (Kinki Univ.), Tsubasa Ichikawa (Gakushuin Univ.), Yasushi Kondo, Mikio Nakahara (Kinki Univ.)
  10:20-10:40 Break ( 20 min. )
Tue, May 22 AM 
10:40 - 11:40
(15) 10:40-11:00 Phase encoding schemes for measurement device independent quantum key distribution with basis information flaw Kiyoshi Tamaki (NTT BRL), Hoi-Kwong Lo (Univ. of. Toronto), Chi-Hang Fred Fung (Hong Kong Univ.), Bing Qi (Univ. of. Toronto)
(16) 11:00-11:20 Precise evaluation of leaked information with universal2 privacy amplification in the presence of quantum attacker Masahito Hayashi (Nagoya Univ.)
(17) 11:20-11:40 Entanglement generation in the weak-coupling regime of cavity QED Kazuki Koshino (Tokyo M&D Univ.), Yuichiro Matsuzaki (NTT BRL)
  11:40-13:30 Lunch Break ( 110 min. )
Tue, May 22 PM 
13:30 - 14:30
(18) 13:30-14:30 [Tutorial Invited Lecture]
Heisenberg Uncertainty Principle
Masanao Ozawa (Nagoya Univ.)
  14:30-14:50 Break ( 20 min. )
Tue, May 22 PM 
14:50 - 16:15
(19) 14:50-15:10 Measurement uncertainties in the quantum formalism
-- quasi-realities of individual systems --
Holger F. Hofmann (Hiroshima Univ.)
(20) 15:10-15:30 On the Minimal Model for Purity-measuring and the Dimension of Quantum Systems Toru Tanaka (Waseda Univ.), Gen Kimura (Shibaura Inst.), Hiromichi Nakazato (Waseda Univ.)
(21) 15:30-15:50 Systematic approaches for implementation of general measurements in linear optical and solid-state qubits Yukihiro Ota, Sahel Ashhab, Franco Nori (RIKEN)
(22) 15:50-16:10 A Solution to the Mean King's Problem using Quantum Error-Correcting Codes Masakazu Yoshida (Chuo Univ.), Takayuki Miyadera (Kyoto Univ.), Gen Kimura (Shibaura Inst. of Tech.), Hideki Imai (Chuo Univ.)
  16:10-16:15 Closing Address ( 5 min. )
Mon, May 21 PM  Poster
13:20 - 15:00
(23) 13:20-15:00 [Poster Presentation]
Evaluation of polarization entanglement with multi-pairs using four single-photon detectors
Akio Yoshizawa, Daiji Fukuda, Hidemi Tsuchida (AIST)
(24) 13:20-15:00 [Poster Presentation]
Distribution of polarization-entangled photon-pairs generated by cascaded SHG/SPDC over standard single-mode fibers
Shin Arahira, Hitoshi Murai (OKI)
(25) 13:20-15:00 [Poster Presentation]
Ancilla-Driven Universal Blind Quantum Computation
Takahiro Sueki, Takeshi Koshiba (Saitama Univ.), Tomoyuki Morimae (Imperial col.)
(26) 13:20-15:00 [Poster Presentation]
Superactivation of Zero-Capacity Quantum Channels is Limited by the Quantum Relative Entropy Function
Laszlo Gyongyosi, Sandor Imre (Budapest Univ. of Technology and Economics)
(27) 13:20-15:00 [Poster Presentation]
The Pilot Quantum Error-Correction Protocol
Laszlo Gyongyosi, Sandor Imre (Budapest Univ. of Technology and Economics)
(28) 13:20-15:00 [Poster Presentation]
Heralded optical quantum gate assisted by path entanglement
Ryo Okamoto, Shigeki Takeuchi (Hokkaido Univ.)
(29) 13:20-15:00 [Poster Presentation]
Generation of entanglement between two qubits with Mach-Zehnder interferometer
Kouichi Inaba, Kazuya Yuasa (Waseda Univ.)
(30) 13:20-15:00 [Poster Presentation]
Quantum metrology with identical particles and their indistinguishability
Koji Matsuoka, Kazuya Yuasa (Waseda Univ.)
(31) 13:20-15:00 [Poster Presentation]
Disrimination with error margin
-- Case of three symmetric mixed states --
Hiroyuki Sugimoto, Yuta Taninaka, Akihisa Hayashi (Univ. of Fukui)
(32) 13:20-15:00 [Poster Presentation]
State preparation for two-level systems via adaptive Zeno measurement
Saki Tanaka, Naoki Yamamoto (Keio Univ)
(33) 13:20-15:00 [Poster Presentation]
Purification limit in spin networks via local operation
Yuzuru Kato, Naoki Yamamoto (Keio Univ.)
(34) 13:20-15:00 [Poster Presentation]
Poster Presentation: Multi-party clock synchronization with GHZ states
Changliang Ren, Holger F. Hofmann (Hiroshima Univ.)
(35) 13:20-15:00 [Poster Presentation]
Symplectic covariance of the Fano operator on the lattice
Hiroyuki Ashida, Takaaki Hashimoto, Minoru Horibe, Akihisa Hayashi (univ of Fukui)
(36) 13:20-15:00 [Poster Presentation]
Application of an integer-type algorithm for ODEs to quantum mechanics
-- for Schrodinger equations with periodic potential functions --
Masao Kato (Fukui City Hall), Fuminori Sakaguchi (Univ. Fukui)
(37) 13:20-15:00 [Poster Presentation]
Spin Amplification in Random Coupling Network
Makoto Negoro, Kenichiro Tateishi, Akinori Kagawa, Masahiro Kitagawa (Osaka Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
QIT Technical Committee on Quantum Information Technology (QIT)   [Latest Schedule]
Contact Address  
Announcement You need to register for participation in addition to application for presentation. Please see QIT homepage
http://staff.aist.go.jp/s-kawabata/qit/


Last modified: 2012-05-08 18:05:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to QIT Schedule Page]   /  
 
 Go Top  Go Back   Prev QIT Conf / Next QIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan